# SDR CALA9800828

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B-SYSTEM HYDRAULIC FAILURE.  ENGINE NR 2 LOW PRESSURE WARNING.  FOUND LINE BETWEEN B-SYSTEM HYDRAULIC SYSTEM PUM TO ACOUSTIC FILTER LEAKING.  REPLACED LINE.
